# SDR WVER2016061850504

- Difficulty date: June 18, 2016
- Submitted: June 18, 2016
- Operation: Air carrier
- Aircraft: N505
- Make and model: Cndair CL6002C10
- Aircraft serial: 10070
- Aircraft time: 34,512 hours, 24,379 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: MM67035655003
- Condition: Corroded
- Location: Fuselage
- Part time: 34,512 hours, 24,379 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT FLOORSILL HAS MULTIPLE AREAS OF CORROSION.
